# SDR SWIA20241029826

- Difficulty date: August 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,177 hours, 31,222 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 1-2 ROLLERS, I/B, FWD ROLLER WORN REMOVE, & REPLACE ROLLER IAW AMM 27-81-44-000-801 ZONE 800. (C-CHECK RO 10/28/2024) (FILED OPEN)L/H SLAT TRACK 1-2 ROLLERS, I/B, FWD ROLLER WORN, REMOVED AND REPLACED ROLLER IAW MHI CRJ 700 AMM 27-81-44-000-801. K.ROMM #664.
